Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Infinitely differentiable generalized logarithmic and exponential functions

Author: Peter Walker
Journal: Math. Comp. 57 (1991), 723-733
MSC: Primary 33E99; Secondary 65Q05
MathSciNet review: 1094963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct infinitely differentiable solutions of the functional equation $f(x + 1) = {e^{f(x)}}$. Numerical values are found and their accuracy is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33E99, 65Q05

Retrieve articles in all journals with MSC: 33E99, 65Q05

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society